# SDR SWAA2019081335775

- Difficulty date: August 5, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE ON R/H WING TRAILING EDGE AT STATION ORSS. 217 CRACKED.   R&R WAFFLE PLATE PER SRM AND DWG 115A2001
